# SDR HEEA0016295

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1547D
- Make and model: Skrsky S76A
- Aircraft serial: 760077
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Part number: 7645001078121
- Condition: Reads Low
- Location: Hydraulic
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED HYDRAULIC TRANSMITTER READS LOW OUT OF TOLERANCE.
